×

zbMATH — the first resource for mathematics

Zero-generic initial ideals. (English) Zbl 1329.13045
Let \(K\) be a field, \(I\) a homogeneous ideal in \(K[x_1, \ldots, x_n]\) and \(>\) a monomial ordering. Let \(\mathrm{gin}_>(I)\) be the generic initial ideal.
If \(K\) is infinite, there exists a non-empty Zariski open set \(U\subseteq \mathrm{GL}_n(K)\) of coordinate changes such that \(\mathrm{gin}_>(I)=\mathrm{in}_>(\varphi(I))\) for all \(\varphi\in U\). In order to obtain the same properties in characteristic \(p\) as in characteristic zero for the generic initial ideal the definition is modified. The zero-generic initial ideal of \(I\) with respect to \(>\) is defined by \(\mathrm{gin}_0(I)=(\mathrm{gin}_>((\mathrm{gin}_>(I))_\mathbb{Q}))_K\). If \(K\) has characteristic \(0\) then obviously \(\mathrm{gin}_0(I)=\mathrm{gin}_>(I)\). It is proved that \(\mathrm{gin}_0(I)\) is endowed with many interesting properties. Especially it satisfies Green’s Crystallization Principle.

MSC:
13P10 Gröbner bases; other bases for ideals and modules (e.g., Janet and border bases)
13D02 Syzygies, resolutions, complexes and commutative rings
13D45 Local cohomology and commutative rings
13A02 Graded rings
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Ahn, J.; Kwak, S.; Song, Y., Generic initial ideals of singular curves in graded lexicographic order, J. Algebra, 372, 584-594, (2012) · Zbl 1272.13025
[2] Aramova, A.; Herzog, J., \(p\)-Borel principal ideals, Ill. J. Math., 41, 103-121, (1997) · Zbl 0871.13007
[3] Aramova, A.; Herzog, J.; Hibi, T., Ideals with stable Betti numbers, Adv. Math., 152, 72-77, (2000) · Zbl 0968.13008
[4] Bayer, D.; Charalambous, H.; Popescu, S., Extremal Betti numbers and applications to monomial ideals, J. Algebra, 221, 497-512, (1999) · Zbl 0946.13008
[5] Bayer, D.; Stillman, M., A criterion for detecting \(m\)-regularity, Invent. Math., 87, 1-11, (1987) · Zbl 0625.13003
[6] Bermejo, I.; Gimenez, P., Saturation and Castelnuovo-Mumford regularity, J. Algebra, 303, 592-617, (2006) · Zbl 1105.13010
[7] Bruns W., Herzog J.: Cohen-Macaulay Rings. Revised Edition. Cambridge University Press, Cambridge (1998) · Zbl 0909.13005
[8] Caviglia, G.; Kummini, M., Betti tables of \(p\)-Borel-fixed ideals, J. Algebr. Combin., 39, 711-718, (2014) · Zbl 1311.13013
[9] Caviglia, G.; Sbarra, E., Characteristic-free bounds for Castelnuovo-Mumford regularity, Compos. Math., 141, 1365-1373, (2005) · Zbl 1100.13020
[10] Caviglia, G., Sbarra, E.: A lex-plus-power inequality for local cohomology modules. Math. Ann. doi:10.1007/s00208-015-1180-5 · Zbl 1410.13009
[11] Caviglia, G.; Murai, S., Sharp upper bounds for the Betti numbers of a given Hilbert polynomial, Algebra Number Theory, 7, 1019-1064, (2013) · Zbl 1281.13009
[12] Cho, H.M.; Cho, Y.H.; Park, J.P., Generic initial ideals of arithmetically Cohen-Macaulay projective subschemes, Commun. Algebra, 35, 2281-2297, (2007) · Zbl 1118.13011
[13] Cioffi, F., Lella, P., Marinari, M.G., Roggero, M.: Minimal Castelnuovo-Mumford regularity fixing the Hilbert polynomial. arXiv:1307.2707 [math.AG] · Zbl 1333.13028
[14] Conca, A., Koszul homology and extremal properties of gin and lex, Trans. Am. Math. Soc., 356, 2945-2961, (2004) · Zbl 1100.13013
[15] Conca, A.; Sidman, J., Generic initial ideals of points and curves, J. Symb. Comput., 40, 1023-1038, (2005) · Zbl 1120.14050
[16] Eisenbud D.: Commutative Algebra with a View Towards Algebraic Geometry. Springer, New York (1995) · Zbl 0819.13001
[17] Ene, V.; Pfister, G.; Popescu, D., Betti numbers for p-stable ideals, Commun. Algebra, 28, 1515-1531, (2000) · Zbl 0981.13007
[18] Fløystad, G.; Green, M., The information encoded in initial ideals, Trans. Am. Math. Soc., 353, 1427-1453, (2001) · Zbl 0966.13012
[19] Fløystad, G.; Stillman, M., Geometric properties derived from generic initial spaces, Proc. Am. Math. Soc., 137, 3619-3625, (2009) · Zbl 1193.13028
[20] Galligo, A., A propos du théorèm de préparation de Weierstrass, in fonctions des plusieurs variables complexes, Lect. Notes Math., 409, 543-579, (1974)
[21] Green, M et al.: Generic initial ideals. In: Elias, J (ed.) Six Lectures on Commutative Algebra, pp. 119-186. Birkhäuser Verlag AG, Basel (2010) · Zbl 0933.13002
[22] Herzog, J.; Hibi, T., Componentwise linear ideals, Nagoya Math. J., 153, 141-153, (1999) · Zbl 0930.13018
[23] Herzog J., Hibi T.: Monomial Ideals. GTM 260. Springer, Berlin (2010)
[24] Herzog, J.; Popescu, D., On the regularity of \(p\)-Borel ideals, Proc. Am. Math. Soc., 129, 2563-2570, (2001) · Zbl 0979.13027
[25] Herzog, J.; Reiner, V.; Welker, V., Componentwise linear ideals and golod rings, Mich. Math., 46, 211-223, (1999) · Zbl 0967.13018
[26] Herzog, J., Sbarra, E.: Sequentially Cohen-Macaulay modules and local cohomology. In: Algebra, Arithmetic and Geometry, Part I, II (Mumbai, 2000) Tata Inst. Fund. Res., Bombay, pp. 327-340 (2002) · Zbl 1072.13504
[27] Kalai, G.: Algebraic shifting. In: Computational Commutative Algebra and Combinatorics (Osaka, 1999), pp. 121-163, Adv. Stud. Pure Math., 33, Math. Soc. Japan, Tokyo (2002) · Zbl 1034.57021
[28] Murai, S., Generic initial ideals and exterior algebraic shifting of the join of simplicial complexes, Ark. Mat., 45, 327-336, (2007) · Zbl 1143.13024
[29] Murai, S., Generic initial ideals and squeezed spheres, Adv. Math., 214, 701-729, (2007) · Zbl 1128.52009
[30] Murai, S.; Hibi, T., Gin and lex of certain monomial ideals, Math. Scand., 99, 76-86, (2006) · Zbl 1130.13008
[31] Murai, S.; Singla, P., Rigidity of linear strands and generic initial ideals, Nagoya Math. J., 190, 35-61, (2008) · Zbl 1143.13020
[32] Pardue, K.: Nonstandard Borel-Fixed Ideals. Ph.D. Thesis, Brandeis University (1994) · Zbl 0871.13007
[33] Pardue, K., Deformation classes of graded modules and maximal Betti numbers, Ill. J. Math., 40, 564-585, (1996) · Zbl 0903.13004
[34] Peeva I.: Graded Syzygies. Algebra and Applications 14. Springer, London (2011) · Zbl 1213.13002
[35] Sbarra, E., Upper bounds for local cohomology for rings with given Hilbert function, Comm. Algebra, 29, 5383-5409, (2001) · Zbl 1097.13516
[36] Sbarra, E., Ideals with maximal local cohomology, Rend. Sem. Mat. Univ. Padova, 111, 265-275, (2004) · Zbl 1167.13307
[37] Trung, N.V., Gröbner bases, local cohomology and reduction number, Proc. Am. Math. Soc., 129, 9-18, (2001) · Zbl 0959.13008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.